# SDR ASAA2022052338433

- Difficulty date: May 23, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 1,923 hours, 510 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 632920703
- Part serial: 711
- Condition: Faulty
- Location: #2 Engine
- Part time: 1,906 hours, 506 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON LANDING OVERHEAD MAINT LIGHT ILLUMINATED. GROUNDED - YES. FOUND FAULT CODE 36-12021 (ENG-2 FAMV NOT IN COMMAND POSITION). REMOVED AND REPLACED #2 ENG FAMV OPS CHK GOOD MAINT LIGHT EXTINGUISHED REF B737-9 AMM 36-12-03.
